Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 162, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 6, 2007, 2:56 PM CDT for Greer County, Harmon County, Oklahoma. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 6, 2007, 2:56 PM CDT (19:56 UTC)
- Expired
- May 6, 2007, 3:45 PM CDT
- In force
- 49 min
- Issued by
- NWS Norman, OK
- Area
- Counties, with a storm outline in the text
Counties Greer County, OK, Harmon County, OK
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 1:59 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 7.9 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3065 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 272 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 3:53 AM CDT, 11 hours 3 minutes earlier.
Area forecast discussion, May 6, 3:53 AM CDT, 11 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 353 AM CDT SUN MAY 6 2007 .DISCUSSION... THE LARGE MCS OVER OUR WESTERN COUNTIES WILL FURTHER COMPLICATE AN ALREADY COMPLICATED FORECAST. THE BEST GUESS AT THIS POINT IS THAT THE MCS WILL DRAG ITSELF SLOWLY EAST THROUGH THE REMAINDER OF THIS MORNING AS IT SLOWLY WEAKENS. A SUBTLE JET MAX THAT SEEMS TO BE SHOWN ON WV SATELLITE MAY CAUSE A TEMPORARY FLARE-UP ON THE LINE OF CONVECTION EARLY THIS MORNING... ALTHOUGH ITS EFFECTS MAY INSTEAD BE TOO FAR WEST TO MAKE MUCH DIFFERENCE. BY AFTERNOON... MODELS AGREE ON A STRONG SHORTWAVE LIFTING NORTHEAST FROM THE BASE OF THE SLOWLY RETROGRADING LONGWAVE TROUGH TO OUR WEST. THEY ALSO ALL PORTRAY A BULGING DRYLINE JUST WEST OF OUR SOUTHWEST COUNTIES. THIS ALL POINTS TO YET ANOTHER ROUND OF SEVERE STORMS LATE THIS AFTERNOON AND THIS EVENING... PARTICULARLY IN THE AREA COVERED BY THE SPC MODERATE RISK. LARGE VALUES OF PRECIPITABLE WATER AND THE PROBABILITY OF TRAINING STORMS SUGGEST THAT SOME AREAS WILL RECEIVE QUITE HEAVY RAINFALL AMOUNTS. THE LOCATION OF THE HEAVY RAIN IS UNCERTAIN DUE TO THE POSSIBILITY THAT CONVECTION WILL FIRE CLOSER TO A RESIDUAL OUTFLOW BOUNDARY INSTEAD OF -- OR IN ADDITION TO -- THE DRYLINE. AFTER TONIGHT... THERE ARE STRONG INDICATIONS THAT THE ENTIRE WEATHER SYSTEM WILL BE SLOWER TO ADVANCE EAST... SO A FEW MODIFICATIONS HAVE BEEN MADE TO POPS... WEATHER... QPF... AND EVEN MINIMUM TEMPERATURES TO ACCOUNT FOR THIS SLOWER PROGRESS. HOWEVER... DUE TO LIMITED TIME FOR THIS FORECAST... NO SIGNIFICANT CHANGES WERE MADE PAST DAY 3. LATER SHIFTS WILL NEED TO EVALUATE THE NEED TO EXTEND POPS LATER IN THE WEEK. UNLESS THE WEATHER SYSTEMS DO SOMETHING COMPLETELY UNEXPECTED... A FLOOD WATCH APPEARS INEVITABLE AT SOME POINT WITHIN THE NEXT DAY OR TWO. REPEATED MCS EVENTS OVER NEARLY THE SAME AREAS SHOULD RESULT IN LARGE AMOUNTS OF TOTAL RAINFALL... SOMEWHERE IN OUR CWA. HPC GUIDANCE SHOWS A LARGE AREA OF 5- TO 6-INCH AMOUNTS ACROSS WESTERN OKLAHOMA AND WESTERN NORTH TEXAS OVER THE NEXT FIVE DAYS. THIS SEEMS QUITE DOABLE IF THE SYSTEM IS AS SLOW TO MOVE OUT AS THE MEDIUM-RANGE MODELS NOW SUGGEST. THE CURRENT UNCERTAINTY WITH LOCATION AND QUANTITY OF PRECIPITATION PRECLUDES A WATCH AT THIS TIME. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 80 65 78 63 / 50 70 70 60 HOBART OK 83 63 75 60 / 60 60 60 70 WICHITA FALLS TX 84 68 80 63 / 40 60 60 60 GAGE OK 80 58 73 52 / 70 60 60 60 PONCA CITY OK 82 67 79 62 / 50 70 70 70 DURANT OK 85 68 83 67 / 30 50 40 40 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 32/23
Hazardous weather outlook, May 6, 12:15 PM CDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1215 PM CDT SUN MAY 6 2007
OKZ004>048-050>052-TXZ083>090-071200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1215 PM CDT SUN MAY 6 2007
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS NORTHERN AND WESTERN OKLAHOMA...AND PORTIONS OF CENTRAL
OKLAHOMA AND WESTERN NORTH TEXAS. A SLIGHT RISK OF SEVERE
THUNDERSTORMS COVERS PORTIONS OF CENTRAL AND SOUTHERN OKLAHOMA...AND
WESTERN NORTH TEXAS.
LOCATION...
THE MODERATE RISK IS NORTHWEST OF A LINE FROM SEYMOUR TO ELECTRA IN
TEXAS...TO CHICKASHA...GUTHRIE...AND PONCA CITY IN OKLAHOMA. THIS
INCLUDES WESTERN PORTIONS OF OKLAHOMA CITY.
TIMING...
AT MIDDAY...STRONG TO SEVERE STORMS WERE ONGOING IN NORTHWEST
OKLAHOMA...AND THESE WILL LIKELY CONTINUE MUCH OF TODAY AND TONIGHT.
ELSEWHERE...THUNDERSTORMS WILL INCREASE IN COVERAGE THIS
AFTERNOON...AND MAY PERSIST WELL INTO THE NIGHT.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THIS AFTERNOON
AND CONTINUE THEM INTO THE NIGHT.
IMPACTS...
HAIL UP TO THE SIZE OF TENNIS BALLS... WINDS IN EXCESS OF 70 MPH...
AND ISOLATED TORNADOES WILL ACCOMPANY THE STRONGEST STORMS.
DISCUSSION...
A LARGE...AND SLOW MOVING UPPER LEVEL STORM WILL CONTINUE TO
INTERACT WITH ABUNDANT MOISTURE AND INSTABILITY...TO PRODUCE A
THREAT FOR SEVERE WEATHER OVER THE PLAINS THROUGH TONIGHT. WIND
SHEAR WILL BE FAVORABLE FOR SEVERE THUNDERSTORMS...INCLUDING A FEW
SUPERCELLS...BUT UPPER LEVEL LIFT WILL JUST BRUSH THE WESTERN
PORTIONS OF THE FORECAST AREA. THUS...THUNDERSTORM DEVELOPMENT WILL
DEPEND LARGELY ON SURFACE BOUNDARIES AND HEATING.
HEATING IS EXPECTED TO BECOME SUFFICIENT TO BREAK THE CAP IN CENTRAL
AND SOUTHERN OKLAHOMA...AND INTO THE AREA NEAR WICHITA FALLS TEXAS.
THUNDERSTORMS INITIATED BY HEATING WILL LIKELY BE SCATTERED. DEEP
LAYER WIND SHEAR DECREASES FARTHER EAST...BUT LOW LEVEL WIND SHEAR
WILL BE STRONG THROUGHOUT THE REGION. STORM INTERACTIONS MAY
DETERMINE THE DOMINANT STORM MODE...BUT A FEW SUPERCELLS ARE
LIKELY...WITH THREATS FOR LARGE HAIL...DAMAGING WINDS...AND
TORNADOES.
A MORE CONCENTRATED THREAT FOR SEVERE WEATHER IS EXPECTED TO BEGIN
IN THE WESTERN PARTS OF THE MODERATE RISK AREA THIS AFTERNOON...
WHERE A DRYLINE AND OUTFLOW BOUNDARY WILL PROVIDE FOCUS FOR
THUNDERSTORM DEVELOPMENT. DEEP LAYER WIND SHEAR WILL SUPPORT MORE
ORGANIZED SUPERCELLS IN THIS AREA...PARTICULARLY OVER SOUTHWEST
OKLAHOMA AND WESTERN NORTH TEXAS...WHERE THE CAP STRENGTH MAY KEEP
STORMS MORE ISOLATED. HAIL UP TO TENNIS BALL SIZE...VERY DAMAGING
STRAIGHT LINE WINDS...AND ISOLATED TORNADOES WILL BE POSSIBLE. THE
OUTFLOW BOUNDARY WILL LIE ACROSS NORTHWEST OKLAHOMA...AND MAY BE A
FOCUS FOR STRONGER LOW LEVEL WIND SHEAR. IF AN ISOLATED SUPERCELL
CAN BE MAINTAINED ALONG THE OUTFLOW BOUNDARY OR JUST AHEAD OF THE
DRYLINE...ONE OR TWO STRONG TORNADOES MAY OCCUR. STORMS WILL MOVE
NORTH AND NORTHEAST...WITH THE STRONGEST STORMS APPROACHING
INTERSTATES 44 AND 35 DURING THE EVENING AND OVERNIGHT.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY MAY 6.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...80 PERCENT.
OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAIN MAY CAUSE LOCAL FLOODING IN AREAS THAT ARE
AFFECTED BY REPEAT THUNDERSTORM ACTIVITY.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THUNDERSTORM OUTLOOK...
A SLIGHT RISK FOR SEVERE THUNDERSTORMS WILL CONTINUE OVER THE AREA
FROM MONDAY INTO WEDNESDAY AS THE UPPER LEVEL STORM SYSTEM TO THE
WEST MOVES SLOWLY EAST. DAY TO DAY CHANGES IN THE LOCATION OF A WEAK
COLD FRONT AND OUTFLOW BOUNDARIES WILL AFFECT THE MOST LIKELY
LOCATIONS FOR SEVERE THUNDERSTORM DEVELOPMENT. THUNDERSTORMS MAY
PERSIST THROUGH FRIDAY.
ALONG WITH THE SLIGHT RISK OF SEVERE WEATHER THROUGH THE MIDDLE OF
THE WEEK... THERE WILL BE A POTENTIAL FOR WIDESPREAD HEAVY RAIN
DEVELOPING WHICH MAY LEAD TO FLOODING.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
MONDAY. MORE FREQUENT UPDATES MAY BE ISSUED THIS AFTERNOON.
CJS/RS/BURKEIn the hours before
Special weather statement, May 6, 1:47 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 147 PM CDT SUN MAY 6 2007 OKZ009-010-061915- WOODWARD OK-ELLIS OK- 147 PM CDT SUN MAY 6 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR ELLIS AND WOODWARD COUNTIES. A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST OF HARMON AT 147 PM CDT...MOVING NORTH AT 40 MPH. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. BURKE
Special weather statement, May 6, 1:51 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 151 PM CDT SUN MAY 6 2007 OKZ033-034-061915- GREER OK-HARMON OK- 151 PM CDT SUN MAY 6 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR GREER AND HARMON COUNTIES. A SEVERE THUNDERSTORM WAS LOCATED 29 MILES SOUTHWEST OF HOLLIS OR NEAR CHILDRESS TEXAS AT 151 PM CDT...MOVING NORTHEAST AT 30 MPH. THIS STORM MAY MOVE INTO HARMON COUNTY AS EARLY AS 230 PM. PEOPLE IN GREER AND HARMON COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. MAXWELL
Special weather statement, May 6, 2:18 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 218 PM CDT SUN MAY 6 2007 OKZ009-014-021-061945- ROGER MILLS OK-BECKHAM OK-ELLIS OK- 218 PM CDT SUN MAY 6 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM...ELLIS AND ROGER MILLS COUNTIES. A BROKEN LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 7 MILES SOUTHWEST OF HARMON TO 12 MILES SOUTHWEST OF SWEETWATER AT 218 PM CDT...MOVING NORTHEAST AT 25 MPH. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. BURKE
Local storm report, May 6, 2:41 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
241 PM CDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL 3 SW HOLLIS 34.66N 99.95W
05/06/2007 E0.75 INCH HARMON OK EMERGENCY MNGR
&&
DWSpecial weather statement, May 6, 2:45 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 245 PM CDT SUN MAY 6 2007 OKZ019-020-024>031-062100- LOGAN-PAYNE-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND- POTTAWATOMIE-SEMINOLE- INCLUDING THE CITIES OF...GUTHRIE...STILLWATER...YUKON... EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...CHICKASHA... PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE 245 PM CDT SUN MAY 6 2007 ...SEVERE WEATHER THREAT LATER THIS AFTERNOON... WHILE A TORNADO WATCH IS IN EFFECT...THE THREAT FOR SEVERE WEATHER FOR CENTRAL OKLAHOMA IS NOT EXPECTED TO INCREASE UNTIL LATER THIS AFTERNOON OR EARLY EVENING. ISOLATED SHOWERS AND FEW THUNDERSTORMS MAY AFFECT THE OKLAHOMA CITY METRO AND SURROUNDING AREAS THROUGH MID AFTERNOON. HOWEVER...MORE SIGNIFICANT SEVERE THUNDERSTORMS DEVELOPED ACROSS SOUTHWEST OKLAHOMA AROUND 3 PM. STORMS FROM WESTERN OKLAHOMA MAY BEGIN TO AFFECT CENTRAL OKLAHOMA AFTER 5 PM. KEEP IN TOUCH WITH THE LATEST WEATHER INFORMATION THROUGH THE AFTERNOON. SMITH
Local storm report, May 6, 2:53 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
253 PM CDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL 1 W CHEYENNE 35.61N 99.69W
05/06/2007 E0.75 INCH ROGER MILLS OK PUBLIC
&&
DWThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 7:04 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Woodward | 41 min |
| May 5, 7:16 PM CDT | Severe Thunderstorm Warning | OUN | Beckham | 44 min |
| May 5, 7:24 PM CDT | Tornado Warning | OUN | Beckham | 36 min |
| May 5, 7:28 PM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 47 min |
| May 5, 7:34 PM CDT | Tornado Warning | OUN | Woodward | 26 min |
| May 5, 7:40 PM CDT | Tornado Warning | OUN | Roger Mills | 35 min |
| May 5, 7:51 PM CDT | Severe Thunderstorm Warning | OUN | Ellis | 39 min |
| May 5, 7:54 PM CDT | Tornado Warning | OUN | Woodward | 51 min |
| May 5, 8:00 PM CDT | Tornado Warning | OUN | Beckham | 30 min |
| May 5, 8:06 PM CDT | Tornado Warning | OUN | Ellis | 24 min |
| May 5, 8:09 PM CDT | Tornado Warning | OUN | Roger Mills | 36 min |
| May 5, 8:23 PM CDT | Tornado Warning | OUN | Ellis | 52 min |
| May 5, 8:25 PM CDT | Severe Thunderstorm Warning | OUN | Harper | 50 min |
| May 5, 8:38 PM CDT | Tornado Warning | OUN | Roger Mills | 52 min |
| May 5, 9:15 PM CDT | Tornado Warning | OUN | Ellis, Woodward | 60 min |
| May 5, 9:25 PM CDT | Tornado Warning | OUN | Roger Mills | 35 min |
| May 5, 10:11 PM CDT | Tornado Warning | OUN | Ellis | 34 min |
| May 5, 10:30 PM CDT | Tornado Warning | OUN | Dewey | 45 min |
| May 5, 10:55 PM CDT | Tornado Warning | OUN | Woodward | 50 min |
| May 5, 11:39 PM CDT | Tornado Warning | OUN | Woodward | 36 min |
| May 6, 12:38 AM CDT | Severe Thunderstorm Warning | OUN | Harper | 52 min |
| May 6, 1:52 AM CDT | Severe Thunderstorm Warning | OUN | Harper | 38 min |
| May 6, 2:14 AM CDT | Severe Thunderstorm Warning | OUN | Ellis | 46 min |
| May 6, 2:28 AM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods | 47 min |
| May 6, 5:00 AM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 45 min |
| May 6, 5:45 AM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 45 min |
| May 6, 6:18 AM CDT | Severe Thunderstorm Warning | OUN | Beckham | 42 min |
| May 6, 6:25 AM CDT | Severe Thunderstorm Warning | OUN | Dewey, Woodward | 50 min |
| May 6, 6:57 AM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 48 min |
| May 6, 8:15 AM CDT | Severe Thunderstorm Warning | OUN | Woodward | 30 min |
| May 6, 8:33 AM CDT | Severe Thunderstorm Warning | OUN | Major, Woods | 42 min |
| May 6, 8:49 AM CDT | Tornado Warning | OUN | Major, Woods | 26 min |
| May 6, 9:13 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 47 min |
| May 6, 9:31 AM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey | 59 min |
| May 6, 9:45 AM CDT | Severe Thunderstorm Warning | OUN | Woodward | 45 min |
| May 6, 9:59 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa | 16 min |
| May 6, 10:08 AM CDT | Severe Thunderstorm Warning | OUN | Major, Woods | 52 min |
| May 6, 12:29 PM CDT | Severe Thunderstorm Warning | OUN | Harper | 32 min |
| May 6, 1:33 PM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 27 min |
| May 6, 1:42 PM CDT | Severe Thunderstorm Warning | OUN | Beckham | 33 min |
| May 6, 1:52 PM CDT | Severe Thunderstorm Warning | OUN | Woodward | 23 min |
| May 6, 2:06 PM CDT | Tornado Warning | OUN | Woodward | 24 min |
| May 6, 2:11 PM CDT | Severe Thunderstorm Warning | OUN | Harmon | 49 min |
| May 6, 2:28 PM CDT | Tornado Warning | OUN | Woodward | 17 min |
| May 6, 2:32 PM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 43 min |
| May 6, 2:40 PM CDT | Severe Thunderstorm Warning | OUN | Ellis | 35 min |
| May 6, 2:45 PM CDT | Tornado Warning | OUN | Woodward | 45 min |
| May 6, 3:06 PM CDT | Tornado Warning | OUN | Woods | 24 min |
| May 6, 3:14 PM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 46 min |
| May 6, 3:15 PM CDT | Severe Thunderstorm Warning | OUN | Ellis | 30 min |
| May 6, 3:26 PM CDT | Severe Thunderstorm Warning | OUN | Woodward | 49 min |
| May 6, 3:30 PM CDT | Severe Thunderstorm Warning | OUN | Woods | 30 min |
| May 6, 3:36 PM CDT | Tornado Warning | OUN | Woods | 39 min |
| May 6, 3:41 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon | 49 min |
| May 6, 3:46 PM CDT | Severe Thunderstorm Warning | OUN | Ellis | 44 min |
| May 6, 4:06 PM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 39 min |
| May 6, 4:24 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon | 51 min |
| May 6, 4:31 PM CDT | Severe Thunderstorm Warning | OUN | Woods, Woodward | 44 min |
| May 6, 4:44 PM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 31 min |
| May 6, 5:06 PM CDT | Flood Watch | OUN | Alfalfa, Atoka, Beckham, Blaine, Bryan, Caddo and 42 more | 25 hr |
| May 6, 5:12 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon | 63 min |
| May 6, 5:42 PM CDT | Severe Thunderstorm Warning | OUN | Beckham | 63 min |
| May 6, 6:11 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Harmon | 49 min |
| May 6, 6:19 PM CDT | Severe Thunderstorm Warning | OUN | Custer | 41 min |
| May 6, 6:30 PM CDT | Severe Thunderstorm Warning | OUN | Ellis | 30 min |
| May 6, 6:54 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Washita | 51 min |
| May 6, 4:38 PM CDT | Severe Thunderstorm Warning | OUN | Foard | 52 min |
| May 6, 5:26 PM CDT | Severe Thunderstorm Warning | OUN | Foard, Knox | 49 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.